Addiction: Substance Abuse Community
suboxone, help me!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

suboxone, help me!

Trying to get off these damn things after taking them for two years(3 grams of heroine daily before them) I'm down to 8-16 mgs a day, 90% of the time 8mgs(I've heard fluctuating makes u crazy, hopefully someonee verifies that, cuz I am :( ,t they've ruined my life, just as much as opiates did! I work, run a business, think I'm fine, then lose it, alcohol occassionaly with them hasn't helped but I've Done counciling etc, programs u name it, I just needs to be clean as a whistle from all! Can quit the alcohol without the subs, not a big drinker etc its ruined every relationship I have, I need to be off them! Not even the slightest desire to use opiates, the types of people that its as easy as finding the switch and turning it off, which I've found, please help, done every program, and know god, so if your response is that please don't post. Please help me :(
Tags: Suboxone, suboxone help!
4 Comments Post a Comment
Blank
495284_tn?1333897642
Hi and welcome to the forum~~

I dont have any experience with Subs but we have members here who do and they will be on at some point so keep checking back. Night time can be rather quiet.
Blank
Avatar_f_tn
Thank you, I thought it might be,  but thanks for your response, just loosing it , guy can't help but hope I guess:(
Blank
495284_tn?1333897642
We will help you get thru this.  There is always hope.  When i came here almost 5 yrs ago i felt the same way.
Blank
3688816_tn?1358478897
Hi. Im currently on the sub program and ive been on it for about 3 months ive heard when ur ready to come off u should do a very slow long taper to avoid w/d. Things ive read say if u jumo at too high it will b h3ll and could b dangerous. Have u talked to ur dr abt wanting to get off? If not u should tht way he/she can give u good taper advise. I hope all works out for u!!! Good luck! :)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ